MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704833
Medical Device Problem Codes Failure to Charge (1085); Failure to Run on Battery (1466); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that as the battery capacity started to decrease during use on a patient the user started charging the battery.Then the device alarmed int.Battery charging inop.The user detached and attached the battery which resulted in a device switching off while the battery was detached.No patient injury was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The affected device was checked by dräger service and the log file was provided for further investigation.During the device check five charging cycles were performed during which the charging failure could not be reproduced.Based on the log file it could be confirmed that the device alarmed ¿no int.Battery charging¿ on june 19th at 14:25, 14:38 and 14:39.At 14:53 the user detached the battery resulting in a restart of the device and at 15:09 the user switched the device off.It can be assumed that temporary issue was resolved by removing and reinserting of the battery.However, as a precaution the battery and charger pcb of the affected device were replaced.The current state of charge can be read after power on in the configuration menu in percent and during ventilation as a symbol in 25% steps.The alarm "! no int.Battery charging" indicates that the battery cannot be charged due to a faulty battery or too hot or cold environment.In case of this alarm the device continues operation until the battery is discharged.Alternatively, the user can reconnect the device to mains power in order to continue operation.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22584938
Report Number9611500-2025-00406
Device Sequence Number4565050
Product Code CBK
UDI-Device Identifier04048675249214
UDI-Public(01)04048675249214(11)201203(93)5704833-36
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704833
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown